alphaFeedback

WorksMathematics

Multi-marginal optimal transport on sub-Riemannian manifolds

Abstract

In this paper, we study multi-marginal optimal transport on ideal sub-Riemannian manifolds. We establish a sub-Riemannian barycentric balance condition and prove the existence of a solution to the Monge problem under an additional assumption. We also investigate the absolute continuity of Wasserstein barycenters. Our results extend and improve upon those of Pass, Pinamonti, and Vedovato (Methods Appl. Anal. 28 (2021), 61-76) on the Heisenberg group, answering two open questions raised in their work.

Paper details

vlnc:W_tkehnq72
v1 · latestHistory (1)

published · Fresh — added to the Hub within the last 30 days

added ·

Usage

views · 0

downloads · 0

A view counts once per browser per day, a download each time the PDF is requested.

arXiv nonexclusive license

Original source

  • Mathematics

Not recorded for this paper · View statement →

Looking for related papers…